MathSciNet Relay Station
MathSciNet bibliographic data
MR1693411 11E76 (11H55)
Cremona, J. E. Reduction of binary cubic and quartic forms. LMS J. Comput. Math. 2 (1999), 64–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement